# SDR DBCA2013123100011

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N605SA
- Make and model: Cessna 650
- Aircraft serial: 6500152
- Aircraft time: 9,956 hours, 7,069 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000473903
- Part serial: 83090133
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 1,772 hours, 1,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MKE THE CREW NOTED THAT WHEN THE AUTOPILOT WAS COUPLED TO THE NR 1 FLIGHT DIRECTOR THE AILERONS SEEMED TO, TWITCH, NOT MOVE SMOOTHLY.  EVERYTHING WAS NORMAL WHEN COUPLED TO NR 2 FLIGHT DIRECTOR.  CREW RETURNED TO MKE.  TROUBLESHOT TO AUTOPILOT COMPUTER.  REPLACED AUTOPILOT COMPUTER WITH OVH UNIT, OPERATIONS CHECKED GOOD.
